I am a 30 year old who has been struggling with ADHD-mixed type since the 3rd grade. I have been on a variety of medications all at different points in my life. When I was on the original Ritalin before they had all these different types, I experienced much of the same symptoms/side effects you are describing. I also started seeing the side effect more when I got my first few periods. Like I stated before, there was not another option for me back then, so my parents decided to take me off the medication and I had to go to a therapy sessions. During my teenage years, I took Adderall, with no emotional side effects but some serious appetite repression and then I got headaches when the meds left my system. I will say that as an adult, the Ritalin LA extended release does not give me the same side effects and it works pretty great for me. I do highly recommend at least a little bit of therapy. I was not a fan when I was forced to go but as an adult looking back, it gave me some great coping strategies to deal with the intense emotions of ADHD. I also figured out that part of my emotional turmoil had to do with my hormones, so birth control also helped a lot once my period was pretty regular. I don’t know how old your daughter is but I know that most doctors forget about/don’t know a lot about how having a period effects ADHD. Hope this helps!